# SDR 9WGA20191214201

- Difficulty date: December 12, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 75,339 hours, 15,560 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"GEAR DOOR" EICAS MESSAGE ON DEPARTURE - WITH VIBRATION CYCLED GEAR - GOT "GEAR DISAGREE" MESSAGE. NOSE GEAR NOT DOWN. LOCKED ALL LANDING GEAR IN DOWN POSITION AND TRANSFERRED TO DMI #11558 IAW MEL 32-30-01 PLACARDS INSTALLED. REPOSITIONED TO KOSC FOR REPAIRS.
